Metrics

From
Inference on P(X < Y) for Extreme Values by Sudhansu S. Maiti and Sudhir Murmu American Journal of Applied Mathematics and Statistics. 2014, 2(3), 121-128 doi:10.12691/ajams-2-3-6
Views
13851
Html 13510
Abstract 341
04 May 2014 (publication date) through 18 November 2019 *
14.66 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 8275
PDF2031
Epub452
XML708
PPT2274
Figures175
Tables2635
Export: 1125
RIS337
BibTex387
Endnote401
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com